Title: Thermal waves in materials with inhomogeneous thermal conductivity: An analytical approach
Authors: Fivez, Jan ×
Thoen, Jan #
Issue Date: Mar-1996
Publisher: Amer inst physics
Series Title: Journal of Applied Physics vol:79 issue:5 pages:2225-2228
Abstract: An exact asymptotic expression for thermal waves in an inhomogeneous semi-infinite condensed matter sample at high frequencies is derived. The theory also allows for a fast and accurate retrieval of subsurface thermal conductivity profiles from surface temperature values in response to incident modulated radiation. (C) 1996 American Institute of Physics.
ISSN: 0021-8979
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Soft Matter and Biophysics
Research Centre for Mathematical Economics, Econometrics and Statistics, Campus Brussels (-)
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science